| Model Number |
37602 |
| Medical Device Problem Code |
Battery Problem (2885)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that about 2 months ago the implant battery unexpectedly died without warning.They to go to the emergency room and it was very last minute.They stated that the neurologist that they hcp was very surprised by this.They wanted to check the status of ins battery with handset/tm90.Patient services walked the patient through the steps of connecting to dbs therapy app.Patient services reviewed eri/eos and battery longevity expectations.
Additional Manufacturer Narrative
Event or Problem Description
Additional info received from patient that estimated eos occurred sooner than anticipated and the cause was not known, patient made it replaced and discarded the device.